×

Found 254 Documents (Results 1–100)

100
MathJax

On the rate of stabilization of solutions to the Cauchy problem for the Godunov-Sultangazin system with periodic initial data. (English. Russian original) Zbl 1476.35039

J. Math. Sci., New York 259, No. 3, 349-375 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 165, 88-113 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Singular matrix conjugacy problem with rapidly oscillating off-diagonal entries. Asymptotics of the solution in the case when a diagonal entry vanishes at a stationary point. (English. Russian original) Zbl 1483.35144

St. Petersbg. Math. J. 32, No. 5, 847-864 (2021); translation from Algebra Anal. 32, No. 5, 37-61 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Attractors of nonlinear Hamiltonian partial differential equations. (English. Russian original) Zbl 1439.35001

Russ. Math. Surv. 75, No. 1, 1-87 (2020); translation from Usp. Mat. Nauk 75, No. 1, 3-94 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Some aspects of the scattering problem for a system of three charged particles. (English. Russian original) Zbl 1419.81038

J. Math. Sci., New York 238, No. 5, 601-620 (2019); translation from Zap. Nauchn. Semin. POMI 461, 65-94 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On justification of the asymptotics of eigenfunctions of the absolutely continuous spectrum in the problem of three one-dimensional short-range quantum particles with repulsion. (English. Russian original) Zbl 1419.81009

J. Math. Sci., New York 238, No. 5, 566-590 (2019); translation from Zap. Nauchn. Semin. POMI 461, 14-51 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Mikhaĭl Zakharovich Solomyak. (English. Russian original) Zbl 1436.47001

St. Petersbg. Math. J. 30, No. 3, 391-410 (2019); translation from Algebra Anal. 30, No. 3, 3-29 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On global attractors and radiation damping for nonrelativistic particle coupled to scalar field. (English. Russian original) Zbl 1387.35563

St. Petersbg. Math. J. 29, No. 2, 249-266 (2018); translation from Algebra Anal. 29, No. 2, 34-58 (2017).
MSC:  35Q60 78A40 78M35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Scientific heritage of L. D. Faddeev. Survey of papers. (English. Russian original) Zbl 1396.81008

Russ. Math. Surv. 72, No. 6, 977-1081 (2017); translation from Usp. Mat. Nauk 72, No. 6, xx (2017).
PDF BibTeX XML Cite
Full Text: DOI

Long time dynamics and coherent states in nonlinear wave equations. (English) Zbl 1397.35160

Melnik, Roderick (ed.) et al., Recent progress and modern challenges in applied mathematics, modeling and computational science. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-6968-5/hbk; 978-1-4939-6969-2/ebook). Fields Institute Communications 79, 59-88 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the asymptotic behavior of eigenfunctions of the continuous spectrum at infinity in configuration space for the system of three three-dimensional like-charged quantum particles. (English. Russian original) Zbl 1380.81121

J. Math. Sci., New York 226, No. 6, 744-767 (2017); translation from Zap. Nauchn. Semin. POMI 451, 79-115 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Generation of chaotic dynamics and local equilibrium for the Carleman equation. (English. Russian original) Zbl 1373.37099

J. Math. Sci., New York 224, No. 5, 764-795 (2017); translation from Probl. Mat. Anal. 88, 143-170 (2017).
MSC:  37D45 35F55 35C20
PDF BibTeX XML Cite
Full Text: DOI

Quasi-classical asymptotics of solutions to the matrix factorization problem with quadratically oscillating off-diagonal elements. (English. Russian original) Zbl 1307.35179

Funct. Anal. Appl. 48, No. 1, 1-14 (2014); translation from Funkts. Anal. Prilozh. 48, No. 1, 1-18 (2014).
MSC:  35Q15 35Q55 35B40
PDF BibTeX XML Cite
Full Text: DOI

Nondispersive vanishing and blow up at infinity for the energy critical nonlinear Schrödinger equation in \(\mathbb R^3\). (English. Russian original) Zbl 1303.35103

St. Petersbg. Math. J. 25, No. 2, 271-294 (2014); translation from Algebra Anal. 25, No. 2, 162-192 (2013).
MSC:  35Q55 35B44
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic properties of polynomials orthogonal with respect to varying weights, and related topics of spectral theory. (English. Russian original) Zbl 1304.37054

St. Petersbg. Math. J. 25, No. 2, 223-240 (2014); translation from Algebra Anal. 25, No. 2, 101-124 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Quasiclassical asymptotics for solutions of the matrix conjugation problem with rapid oscillation of off-diagonal entries. (English. Russian original) Zbl 1311.35174

St. Petersbg. Math. J. 25, No. 2, 205-222 (2014); translation from Algebra Anal. 25, No. 2, 75-100 (2013).
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source. (English. Russian original) Zbl 1293.35279

Proc. Steklov Inst. Math. 281, 161-178 (2013); translation from Tr. Mat. Inst. Steklova 281, 170-187 (2013); corrigendum Proc. Steklov Inst. Math. 288, 265 (2015); translation from Tr. Mat. Inst. Steklova 288, 287 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic stability of solitons for nonlinear hyperbolic equations. (English. Russian original) Zbl 1275.35069

Russ. Math. Surv. 68, No. 2, 283-334 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 91-144 (2013).
PDF BibTeX XML Cite
Full Text: DOI

A system of three three-dimensional charged quantum particles: asymptotic behavior of the eigenfunctions of the continuous spectrum at infinity. (English. Russian original) Zbl 1272.81185

Funct. Anal. Appl. 46, No. 2, 147-151 (2012); translation from Funkts. Anal. Prilozh. 46, No. 2, 83-88 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software